English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52084/87215 (60%)
Visitors : 8916405      Online Users : 91
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/72284

    Title: Asymptotic properties of perturbed random volterra integral equations
    Authors: Wei, Duan
    Contributors: 淡江大學財務金融學系
    Date: 1980-03
    Issue Date: 2013-05-30 15:16:50 (UTC+8)
    Publisher: Taipei: Academia Sinica Institute of Mathematics
    Relation: Academia Sinica. Institute of Mathematics. Bulletin.=中央研究院數學集刊 8(1), pp.73-82
    Appears in Collections:[財務金融學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0304-9825_8(1)p73-82.pdf442KbAdobe PDF141View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback